MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Catalog Number SW14116
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930); Foreign Body In Patient (2687)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The biosensor was inserted on (b)(6) 2026.No data was provided for evaluation.The allegation and the probable cause could not be determined.No serious or prolonged patient harm or medical intervention was reported.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key25610686
Report Number3004753838-2026-180516
Device Sequence Number9942157
Product Code SAF
UDI-Device Identifier00386270004635
UDI-Public(01)00386270004635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSW14116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexUnknown